Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 14)

Filters        
Items/Page:    Sort:
基于ESDA-GIS的六盘山片区县域经济空间格局演变研究 [期刊论文]
西北师范大学学报(自然科学版)/Xibei Shifan Daxue Xuebao (Ziran Kexue Ban), 2014, 卷号: 50, 期号: 4, 页码: 111-116
高新才;  高新雨;  丁绪辉
View/Download:16/0
 
A RANGELAND MANAGEMENT PATTERN BASED ON FUNCTIONAL CLASSIFICATION IN THE NORTHERN TIBETAN REGION OF CHINA [期刊论文]
LAND DEGRADATION & DEVELOPMENT, 2014, 卷号: 25, 期号: 2, 页码: 193-201
Liu, XY(刘兴元);  Liang, TG(梁天刚);  Guo, ZG(郭正刚);  Long, RJ(龙瑞军)
  |  View/Download:98/1
 
POLICY STRATEGY FOR ECOSYSTEM CONSERVATION OF THE MINQIN OASIS OF NORTHWEST CHINA [期刊论文]
PAKISTAN JOURNAL OF BOTANY, 2012, 卷号: 44, 页码: 51-57
Yue, DX(岳东霞);  Zhang, S;  Zhao, XZ;  Mo, F;  Zhang, J;  Wang, R(王锐);  Wang, GR;  Hickey, GM;  Wang, HL;  Wang, YQ;  Xiong, YC(熊友才)
View/Download:36/0
 
Biocapacity supply and demand in Northwestern China: A spatial appraisal of sustainability [期刊论文]
ECOLOGICAL ECONOMICS, 2011, 卷号: 70, 期号: 5, 页码: 988-994
Yue, DX(岳东霞);  Xu, XF;  Hui, C;  Xiong, YC(熊友才);  Han, XM;  Ma, JH
  |  View/Download:36/0
 
民勤县生态足迹计算与可持续发展状况分析 [期刊论文]
西北师范大学学报(自然科学版), 2009, 卷号: 45, 期号: 6, 页码: 106-110
董晓峰;  郭立磊;  李丁;  潘竟虎
View/Download:8/0
 
青藏高原典型高寒草甸区土壤有机碳氮的变异特性 [期刊论文]
环境科学, 2009, 卷号: 30, 期号: 6, 页码: 1826-1831
李元寿;  张人禾;  王根绪;  赵林;  丁永建;  王一博
View/Download:9/0
 
Dispersal, colored environmental noise, and spatial synchrony in population dynamics: analyzing a discrete host-parasitoid population model [期刊论文]
ECOLOGICAL RESEARCH, 2009, 卷号: 24, 期号: 2, 页码: 383-392
Liu, ZG;  Gao, M;  Li, ZZ;  Liu, H(刘恒)
  |  View/Download:13/0
 
How does the spatial structure of habitat loss affect the eco-epidemic dynamics? [期刊论文]
ECOLOGICAL MODELLING, 2009, 卷号: 220, 期号: 1, 页码: 51-59
Su, M;  Hui, C;  Zhang, YY;  Li, ZZ(李自珍)
  |  View/Download:19/0
 
Synchrony of spatial populations: heterogeneous population dynamics and reddened environmental noise [期刊论文]
POPULATION ECOLOGY, 2009, 卷号: 51, 期号: 1, 页码: 221-226
Liu, ZG;  Gao, M;  Li, ZZ;  Zhu, GF
  |  View/Download:9/0
 
Spatiotemporal Dynamics of the Epidemic Transmission in a Predator-Prey System [期刊论文]
BULLETIN OF MATHEMATICAL BIOLOGY, 2008, 卷号: 70, 期号: 8, 页码: 2195-2210
Su, M;  Hui, C;  Zhang, YY;  Li, ZZ(李自珍)
  |  View/Download:13/0
 

1 2 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace